# SDR CALA2022100602701

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 68,717 hours, 24,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar Web
- Part number: 112A2101203
- Condition: None
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OR BEFORE THE ACCUMULATION OF 31,757 TOTAL AIRCRAFT FLIGHT CYCLES, AND AT INTERVALS NOT TO EXCEED 6,800 FLIGHT CYCLES THEREAFTER, PERFORM AN INSPECTION OF THE LEFT WING FRONT SPAR WEB AT THE CUTOUT FOR THE FUEL BOOST PUMP AT IFSS 120 ON AIRCRAFT N27205 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5720-03293. ALONG UPPER EDGE OF THE SUPPORT BRACKET. ALSO INSPECT THE WEB INBOARD EDGE OF VERTICAL STIFFENER P/N 116A3940-1. ALONG OUTBOARD EDGE OF THE VERTICAL STIFFENER P/N 112A2411-3 AND PERFORM A DETAIL VISUAL (DET) INSPECTION OF THE FRONT SPAR WEB FROM FORWARD SIDE ALONG THE REPAIR DOUBLER LOWER PERIPHERY AND DIP CREATED PER ECRA 5720-03293 PERFORM AN INSPECTION OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT LEFT WING FRONT SPAR WEB AT THE CUTOUT FOR THE FUEL BOOST PUMP ON OR BEFORE THE ACCUMULATION OF 31,757 TOTAL AIRCRAFT FLIGHT CYCLES, AND AT INTERVALS NOT TO EXCEED 6,800 FLIGHT CYCLES THEREAFTER QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
